# SDR 2003F00331

- Difficulty date: May 29, 2003
- Submitted: May 29, 2003
- Operation: Air carrier
- Aircraft: N589DM
- Make and model: Cessna 310Q
- Aircraft serial: 310Q1048
- Aircraft time: 3,322 hours
- Engine: Cont IO470V
- Propeller: Mcauly 3AF32C87
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Screw
- Part number: 08411111
- Condition: Broken
- Location: Adjustment
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON LANDING ROLLOUT AT 30 KNOTS, THE RIGHT MAIN LANDING GEAR COLLAPSED CAUSING RIGHT PROP TO STRIKE THE GROUND. THE ADJUSTMENT SCREW PN 0841111-1 BROKE. A SPAS PN QUERY SHOWED NO OTHER ACCIDENTS OR INCIDENTS.
